# SDR SWIA201438597

- Difficulty date: June 30, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 28,017 hours, 23,250 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WITH FLAPS UP, LOWERED THE GEAR. HYD 3 LOW PRESSURE CAUTION FOLLOWED BY GEAR DISAGREE AND NOSE DOOR WARNINGS. TURNED 3B ON.  ALL MESSAGES DISAPPEARED, GEAR LOWERED AND LOCKED NORMAL LANDING. 2800 PSI SHOWS ON HYD 3A. ONLY 3000 PSI SHOWS ON HYD 3B. ONLY.  DUPLICATED WRITEUP DURING GEAR SWINGS. REPLACED 3A HYD. PUMP IAW AMM.  FILTERS REPLACED IAW AMM. PN: 848847, SN: 654073, SN OFF: 554205.   2014NM060066
